See Alike in...

Alike App

Browser

Sabbathman99

791d

...So any body else having some stomach issues from this Trulicity...?.. I inject on Tuesday...and by Wed & Thur I am running to the bathroom...and by Sunday, I am physically exhausted...no energy... having accidents at times... buying Imodium... very very nauseous ...I just finished my 4th dose as it is once a week injection

Top reply
    • Chark

      769d

      It made me so sick for 6 weeks. I had to quit. I was afraid I was going to have an accident at work. I really want to go back on it again. I want to get my numbers lower.

    • Chark

      769d

      It made me so sick for 6 weeks. I had to quit. I was afraid I was going to have an accident at work. I really want to go back on it again. I want to get my numbers lower.

    • React

      783d

      Not yet I've noticed my belly itches from it though!

    • ElleJaye

      788d

      These symptoms come and go for me. I have experienced brain fog, diarrhea and nausea. Have you lost weight on it?

      • Sabbathman99

        787d

        @ElleJaye I haven't weighed myself for a while. But I have lost 20+ pounds in a short amount of time at my job. .. I seen to be eating more.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion